# SDR AWXA200201229

- Difficulty date: December 17, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 62,183 hours, 50,580 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 16 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 16 LT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT SEAT ROW 16 LT, LIGHT REMAINS INOPERATIVE.  SUSPECT BAD SPLICE, PLACED EMERGENCY LIGHT AT SEAT ROW 16 LT ON MEL, COND. 1, (EMERGENCY LIGHT INOPERATIVE).   ON 12/19/02 MAINTENANCE REPAIRED A BROKEN WIRE IN CONNECTOR AT EMERGENCY ESCAPE PATH LIGHT SEAT ROW 16 LT, OPERATIONAL CHECK WAS GOOD.
